Lithuanian Mathematical Journal

, Volume 31, Issue 1, pp 128–132 | Cite as

The value distribution of arithmetic functions and maximum of independent random variables

  • V. Stakenas


Independent Random Variable Arithmetic Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    I. I. Kubilyus, Probability Methods in Number Theory [in Russian], Gos. Izd-vo Polit. i Nauchn. Lit. LitSSR Vilnius (1962).Google Scholar
  2. 2.
    I. Z. Ruzsa, “Generalized moments of additive functions,” J. Number Theory,18, No. 1, 27–33 (1984).Google Scholar
  3. 3.
    D. A. Goldston and K. S. McCuring, “Sieving the positive integers by large primes,” J. Number Theory,28, 94–115 (1988).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • V. Stakenas

There are no affiliations available

Personalised recommendations